Safety Of Consuming Antifungal Drugs In Patients With Hyperthyroidism?
Afternoon, I want to ask. I have hyperthyroidism and am currently on drug therapy for 3 months. I tested leucorrhoea because of fungus and was prescribed fluconazole. After I search u0026sup2; contraindicated from this drug is a heart rhythm disorder. Is fluconazole safe for me to take with PTU and thyrozol? Whereas now I am sometimes still deg u0026sup2;
The use of several classes of drugs simultaneously, does have the potential for interactions between drugs. Interactions can cause:
The effects of a drug are reduced. The effect of an excessive drug. The risk of side effects increases. Fluconazole is an antifungal drug commonly used to treat fungal infections in the reproductive tract. One effect is in the form of heart rhythm abnormalities. However, these side effects may not necessarily arise. At present there are no definitive data on the interaction of hyperthyroid drugs with fluconazole. Palpitations in people with hyperthyroidism are not necessarily caused by abnormal heart rhythms. However, to be sure, you should discuss with your treating doctor. The doctor will assess whether you are safe to take fluconazole or should the drug be replaced.
Hopefully this explanation can help. Regards.